# SDR UIEA2016060200372

- Difficulty date: June 1, 2016
- Submitted: June 3, 2016
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 82,211 hours, 21,509 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Part serial: 1836
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR INTERNAL EMERGENCY LIGHTS NOT ILLUMINATING WHEN SYS TURNED ON.  REMOVED EMERGENCY LIGHT POWER SUPPLY M739 IAW AMM 33-51-07-002-006.  INSTALLED OVERHEAD EMERGECY LIGHT M739 IAW AMM 33-51-07-402-010.
